“A rude psychiatrist at the hospital forced me on Zoloft”

Face twitching
« on: November 12, 2020, 03:49:57 am »

[Buddie]

Hey guys so I’ve been trying to stay strong and hang in here but it’s so hard. I just keep going somehow but am still recovering. I’m 6 weeks out this Saturday. Just always having different symptoms but the head muscle symptoms are the worst. I’ve been wearing a headband on my head and that has helped a lot but its like my face has a mind of it’s own. I sleep fine and eat fine. Occasionally I get cog fog but coffee helps. I am able to eat healthy and do get days of going out but things feel so terribly hopeless sometimes. I do not know what normal feels like since this hell started 6 months ago. I am a member of surviving antidepressants also but find it hard to concentrate to even fill out my signature. Does this really end and do people fully recover and get to return to a normal life. I hear stories of so many people years out and not yet recovered. It makes me sad. I am having my teeth out next week and getting nitrous oxide which scares me that it might kindle my gaba receptors. I would hate to make things worse. Anxiety wise I do not know what to do. While I am seeing great improvement in that field I do not know if I will manage without anything but I do not think my brain can handle more chemicals. I live at home and have been able to rest because of my family which don’t care if it takes 2 years for me to get better. Hopefully all this cbt will get rid of the anxiety enough that got me here in the first place. I really wanna be able to go back to school… and work out but the most I can manage right now is some cardio. Does this really get better? My dad has gone on and off benzos his whole life easily and I am honestly jealous. He does not take them anymore but takes flexeril. He too had a bad reaction to ssri’s which almost killed him. However he thinks I should try a tricyclic antidepressant because we have many family members who did find with this drug, but they also did fine on benzos. I had an aunt with a klonopin addiction she died very young and ended up on methadone and I am afraid of following her footsteps and ending up an alcoholic or on methadone. Something tells me she did it to supress klonopin withdrawal that a doctor put her on at 19. She also died very young. I do not know what to think anymore. All these people friends and therapists care about me but I feel lost and have lost complete trust in the medical community. I also feel cursed that my body does not tolerate medication when I am so mentally ill. Another part of me is greatful I have time to recover and sleep off years worth of stress hoping that one day I wake up better from both anxiety and withdrawal. I was brutally cold turkeyed off ssris by a very mean doctor who called me crazy when withdrawal started. Then :knowing that I was having an adverse reaction to ssri’s. I ended up having to take a benzo everyday to cope and after a 8 week taper am better then most but clearly still unwell. Thank-you for listening to me rant.

Leave a Reply

Your email address will not be published. Required fields are marked *